# SDR DL75A020349

- Difficulty date: March 20, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 48,001 hours, 25,200 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912
- Condition: Gouged
- Location: Fs 676, S-23r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 676 / STRG. 23R :                      GOUGE CUTOUT REPAIR                                         THE FUSELAGE SKIN WAS BADLY GOUGED BY A WORK STAND AT FS    676 NEAR STRINGER 23R.  THE GOUGE WAS REMOVED WITH A 7.9" X 3" CUTOUT.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL       ALUMINUM DOUBLER AND INTERNAL ALUMINUM EDGE ROW DOUBLERS.   THE REPAIR WAS ACCOMPLISHED PER ER/A 382725-14, REV A.
